# SDR SIMA2020032321004

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 39,137 hours, 33,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overiwng Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVER WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LEFT AFT OVER WING EMERGENCY LIGHT LAMP OPS CK GOOD IAW WITH AMM 33-50-10
